Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Perturbed bifurcation theory at multiple eigenvalues

  • 99 Accesses

  • 26 Citations

This is a preview of subscription content, log in to check access.


  1. 1.

    Greenlee, W. M., Remarks on Branching from Multiple Eigenvalues, Proceedings of the Bat telle Seattle Research Center 1972 Summer Institute in Nonlinear Mathematics, Lecture Notes in Mathematics, 322, 101–121. Berlin-Heidelberg-New York: Springer 1972.

  2. 2.

    Keener, J. P., Buckling imperfection sensitivity for columns and spherical caps. Quart. Appl. Math. 32, 173–188 (1974).

  3. 3.

    Keener, J. P., Some modified bifurcation problems with application to imperfection sensitivity in buckling. Ph.D. thesis, California Institute of Technology, Pasadena, California, 1972.

  4. 4.

    Keener, J. P., & H. B. Keller, Perturbed bifurcation and buckling of circular plates, Conference on Ordinary and Partial Differential Equations, University of Dundee, Lecture Notes in Mathematics 280, 286–293. Berlin-Heidelberg-New York: Springer 1972.

  5. 5.

    Keener, J. P., & H. B. Keller, Perturbed Bifurcation Theory, Arch. Rational Mech. Anal. 50, 159–175 (1973).

  6. 6.

    Keller, H. B., & W. F. Langford, Iterations, perturbations, and multiplicities in nonlinear bifurcation problems, Arch. Rational Mech. Anal. 48, 83–108 (1972).

  7. 7.

    Sather, D., Branching of Solutions of an Equation in Hilbert space, Arch. Rational Mech. Anal. 36, No. 1, 47–64 (1970).

  8. 8.

    Stakgold, I., Branching of solutions of nonlinear equations, SIAM Rev. 13 (1971).

  9. 9.

    Vainberg, M. M., & V. A. Trenogin, The Methods of Lyapunov and Schmidt in the theory of nonlinear equations and their further development, Russian Math. Surveys 17, 1–60 (1962).

Download references

Author information

Additional information

This work was partially completed at the Applied Mathematics Summer Institute

This work was partially completed at the Applied Mathematics Summer Institute

Communicated by S. Antman

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Keener, J.P. Perturbed bifurcation theory at multiple eigenvalues. Arch. Rational Mech. Anal. 56, 348–366 (1974). https://doi.org/10.1007/BF00248147

Download citation


  • Neural Network
  • Complex System
  • Nonlinear Dynamics
  • Electromagnetism
  • Bifurcation Theory